Journal of Cryptologic Research
 
引用检索 快速检索 DOI 高级检索
密码学报  2018, Vol. 5 Issue (2): 101-110    DOI: 10.13868/j.cnki.jcr.000223
  学术论文 本期目录 | 过刊浏览 | 高级检索 |
相关随机分析线性子空间的伪适应性零知识证明
刘金会1, 禹 勇1, 杨 波1,2, 吴万青3
1. 陕西师范大学 计算机科学学院, 西安 710119
2. 中国科学院信息工程研究所 信息安全国家重点实验室, 北京 100093
3. 河北大学 空间网络安全与计算机学院, 保定 071002
Related Randomness Attacks on Quasi-adaptive NIZK for Linear Subspaces Revisited
LIU Jin-Hui1, YU Yong1, YANG Bo1,2, WU Wan-Qing3
1. School of Computer Science, Shaanxi Normal University, Xi’an 710119, China
2. State Key Laboratory of Information Security, Institute of Information Engineering, Chinese Academy of Sciences, Beijing 100093, China
3. School of Cyber Security and Computer, Hebei University, Baoding 071002, China
    PDF Preview
    
版权所有 © 密码学报
技术支持: 北京玛格泰克科技发展有限公司